Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 40, NWS Fort Worth, TX

May 27, 2008McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2008, 3:51 PM CDT for McLennan County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2008, 3:51 PM CDT (20:51 UTC)
Expired
May 27, 2008, 5:45 PM CDT
In force
114 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 94 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 272052
FFWFWD
TXC309-272245-
/O.NEW.KFWD.FF.W.0040.080527T2051Z-080527T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT TUE MAY 27 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 545 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN FROM CRAWFORD AND VALLEY MILLS...TO
  WACO...TO MART AND WEST. MOVEMENT OF INDIVIDUAL STORMS WAS EAST AT
  13 MPH...ALTHOUGH THE AREA WAS BUILDING TO THE WEST. RADAR
  INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN.
  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...LACY-LAKEVIEW...BELLMEAD...NORTHCREST...WEST...RIESEL AND
  HALLSBURG.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3159 9757 3186 9705 3151 9684 3150 9686
      3149 9687 3148 9689 3148 9690 3127 9736
TIME...MOT...LOC 2051Z 248DEG 11KT 3159 9717

$$
2 follow-up statements
000 
WGUS74 KFWD 272200
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT TUE MAY 27 2008

TXC309-272245-
/O.CON.KFWD.FF.W.0040.000000T0000Z-080527T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLENNAN TX-
500 PM CDT TUE MAY 27 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
MCLENNAN COUNTY...

HEAVY RAIN HAS FALLEN ACROSS MUCH OF MCLENNAN COUNTY. ISOLATED 
RAINFALL TOTALS HAVE EXCEEDED 2 INCHES ALONG TEHUACANA CREEK. 
ADDITIONAL RAINFALL WILL ONLY FURTHER AGGRAVATE ONGOING FLOODING 
ISSUES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. 
BE AWARE OF AREAS THAT TEND TO FLOOD READILY...AND TAKE ALTERNATE 
ROUTES.

LAT...LON 3159 9757 3186 9705 3151 9684 3150 9686
      3149 9687 3148 9689 3148 9690 3127 9736
TIME...MOT...LOC 2157Z 248DEG 11KT 3167 9695

$$

25
000 
WGUS74 KFWD 272242
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT TUE MAY 27 2008

TXC309-272255-
/O.EXP.KFWD.FF.W.0040.000000T0000Z-080527T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLENNAN TX-
542 PM CDT TUE MAY 27 2008

...THE FLASH FLOOD WARNING FOR MCLENNAN COUNTY EXPIRES AT 545 PM
CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND THE FLASH 
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

RESIDENTS ARE URGED TO STAY VIGILANT. CREEKS AND STREAMS WILL REMAIN 
SWOLLEN. BE AWARE OF AREAS THAT TEND TO FLOOD READILY...AND TAKE 
ALTERNATE ROUTES.

LAT...LON 3159 9757 3186 9705 3151 9684 3150 9686
      3149 9687 3148 9689 3148 9690 3127 9736
TIME...MOT...LOC 2237Z 248DEG 11KT 3313 15366

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:48 PM CDT, 3 minutes earlier.

Area forecast discussion, May 27, 3:48 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT TUE MAY 27 2008

.DISCUSSION...
348 PM CDT

ONGOING MCS HAS ITS ORIGINS 24 HRS AGO IN TEXAS PANHANDLE. DRYLINE
CONVECTION HEADED AWAY FROM THE SFC BOUNDARY INTO OKLAHOMA WHERE
MCS BECAME BETTER ORGANIZED...THEN SURGED SOUTHWARD TOWARD
UNSTABLE/UNTAPPED AIR. AT 3 PM...ASSOCIATED OUTFLOW WAS SEVERAL
HUNDRED MILES LONG...ARCING FROM SW OKLAHOMA...TO NEAR BRYAN/
COLLEGE STATION...TO SW ARKANSAS. SVR BOXES COVER STRONGEST STORMS
ALONG LEADING EDGE OF COMPLEX. WITH MID-LEVEL RIDGING...SHEAR IS
LIMITED TO NEAR-BOUNDARY TURNING OF THE LOW-LEVEL FLOW. 850MB
WINDS ARE MEAGER (ALBEIT VERY JUICY)...THOUGH RESULTING STORM
RELATIVE INFLOW IS VERY RESPECTABLE. INSTABILITY IS THE MAIN
IMPETUS FOR SEVERE STORMS. INCREDIBLY BUOYANT BOUNDARY LAYER AND
EXTRAORDINARY PW VALUES WILL ALSO YIELD INTENSE RAINFALL RATES AND
FLOODING POTENTIAL. BOTH HEAVY RAIN AND SEVERE MENTION WILL
ACCOMPANY THE MAIN LINE OF CONVECTION THE REMAINDER OF THE
AFTERNOON THROUGH MID-EVENING...FOR COUNTIES COVERED BY CONVECTIVE
WATCH AREAS.

COLD FRONT CLEARLY EVIDENT IN CU FIELD...BISECTING LUB CWA.
VISIBLE SATELLITE SHOWING NEARLY STALLED OR EVEN RETREATING SFC
BOUNDARY. WINDS AT PLAINVIEW HAVE VEERED FROM NE TO SE. IN SW
OKLAHOMA...WESTERN PERIPHERY OF MASSIVE OUTFLOW ZONE HAS COLLIDED
WITH FRONTAL BOUNDARY. OUTFLOW APPEARS TO BE WINNING. COOL AIR
DOWNSTREAM OF FRONT AND MID-LEVEL FLOW PARALLEL TO FRONTAL
BOUNDARY SHOULD PREVENT FRONT FROM EVER REACHING FWD CWA.
ADDITIONAL CONVECTION THIS AFTERNOON/EVENING WILL RESULT IN MORE
RAIN-COOLED AIR DOWNSTREAM OF FRONT AS OUTFLOW CONTINUES PUSHING
UPHILL AGAINST FRONTAL BOUNDARY. CONVECTION HAS ALREADY BEGUN
ALONG FRONT...AND NEAR WHERE FRONT INTERSECTS OUTFLOW. WITH MCS
STABILIZING MUCH OF NORTH TEXAS...IT IS BECOMING INCREASINGLY LESS
LIKELY THAT CURRENT FRONTAL CONVECTION WILL SURGE S/SE INTO NORTH
TEXAS OVERNIGHT. UNLIKE LAST NIGHT...SW FLOW ON PERIPHERY OF UPPER
RIDGING SHOULD BE THE GUIDING FORCE...USHERING FRONTAL CONVECTION
INTO OKLAHOMA...AND KEEPING THE BULK OF LATE NIGHT/EARLY MORNING
ACTIVITY NORTH OF FWD CWA.

RAIN CHANCES WILL DIMINISH RAPIDLY WEDNESDAY AND WEDNESDAY
NIGHT...AS NORTH TEXAS BEGINS ANOTHER PROLONGED RAIN-FREE PERIOD.
ABOVE NORMAL TEMPERATURES AND OPPRESSIVE HUMIDITY WILL PREVAIL
THROUGHOUT THE WEEKEND AND THROUGH THE REMAINDER OF THE 7-DAY
FORECAST. PATTERN IS MORE LIKE LATE JUNE THAN LATE MAY...WITH
500MB HEIGHTS NEAR 5900 METERS. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  91  73  93  75 /  40  30  10   5   0
WACO, TX              71  93  70  93  72 /  50  30  10  10   0
PARIS, TX             64  89  70  89  70 /  60  40  20   5   0
DENTON, TX            68  88  68  93  71 /  50  30  10   5   0
MCKINNEY, TX          66  89  67  93  70 /  50  30  10   5   0
DALLAS, TX            70  91  72  94  74 /  40  30  10   5   0
TERRELL, TX           67  91  69  92  72 /  40  40  20   5   0
CORSICANA, TX         69  91  71  92  73 /  60  30  20  10   0
TEMPLE, TX            71  94  69  92  71 /  50  30  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

58/25/21
07/06/09
Hazardous weather outlook, May 27, 12:27 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 PM CDT TUE MAY 27 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1227 PM CDT TUE MAY 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS THROUGH
THE EARLY EVENING HOURS. SOME OF THE STORMS SOUTH OF AN ARCHER
CITY...DALLAS...ATHENS LINE MAY BECOME SEVERE...PRODUCING HAIL TO THE
SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. OTHERWISE...VERY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT GENERALLY
NORTH OF INTERSTATE 20 OVERNIGHT. LARGE HAIL AND DAMAGING DOWNBURST
WINDS WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS ON WEDNESDAY AS
A COLD FRONT STALLS ACROSS THE REGION. A FEW STRONG TO MARGINALLY
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING
DOWNBURST WINDS. THUNDERSTORM CHANCES WILL DECREASE WEDNESDAY NIGHT
AS END ON THURSDAY WHEN THE COLD FRONT LIFTS NORTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF AN ARCHER
CITY...DALLAS...ATHENS LINE THROUGH SUNSET. SPOTTER ACTIVATION MAY BE
NEEDED AFTER MIDNIGHT MAINLY NORTH OF I-20.

58

In the hours before

Special weather statement, May 27, 3:01 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 27 2008

TXZ145-159-161-272030-
HILL TX-MCLENNAN TX-LIMESTONE TX-
301 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NORTHWESTERN LIMESTONE COUNTY
  NORTHEASTERN MCLENNAN COUNTY

AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BELLMEAD...MOVING NORTHEAST
AT 17 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HUBBARD.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3167 9714 3192 9684 3186 9674 3184 9673
      3182 9672 3182 9669 3180 9664 3157 9690
TIME...MOT...LOC 2001Z 224DEG 15KT 3172 9692

SCHULTZ
Special weather statement, May 27, 3:04 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT TUE MAY 27 2008

TXZ145-272030-
HILL TX-
304 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL HILL COUNTY

AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WACO...MOVING NORTHEAST AT
20 MPH.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3176 9730 3178 9732 3180 9731 3183 9728
      3184 9728 3185 9734 3196 9724 3189 9705
      3181 9715 3176 9727
TIME...MOT...LOC 2004Z 218DEG 17KT 3178 9730

SCHULTZ
Local storm report, May 27, 3:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT TUE MAY 27 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      CORSICANA               32.08N  96.47W
05/27/2008                   NAVARRO            TX   EMERGENCY MNGR

            APPROXIMATELY 12 VEHICLES STRANDED
Special weather statement, May 27, 3:31 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT TUE MAY 27 2008

TXZ159-272100-
MCLENNAN TX-
331 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY CAPABLE OF WINDS TO 50 MPH ALONG A LINE
EXTENDING FROM 11 MILES EAST OF CLIFTON TO 10 MILES EAST OF
ROBINSON...MOVING SOUTHWEST AT 24 MPH. 50 MPH WINDS HAVE BEEN
REPORTED IN WACO WITH THIS BOUNDARY.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...CRAWFORD...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...MCGREGOR...MOODY...NORTHCREST...ROBINSON...WACO...WEST AND
WOODWAY.

OTHERWISE...SCATTERED THUNDERSTORMS ACROSS THE COUNTY WILL BE
CAPABLE OF SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL.

LAT...LON 3159 9760 3180 9719 3181 9716 3182 9714
      3186 9704 3181 9699 3177 9697 3171 9692
      3154 9681 3126 9735
TIME...MOT...LOC 2031Z 063DEG 21KT 3174 9741 3145 9698

SCHULTZ
Special weather statement, May 27, 3:49 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE MAY 27 2008

TXZ144-272115-
BOSQUE TX-
349 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BOSQUE COUNTY

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 19
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON.

HAIL INCH HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY
WITH THIS STORM.

LAT...LON 3202 9748 3202 9745 3196 9741 3194 9742
      3193 9742 3189 9737 3188 9738 3186 9735
      3181 9731 3172 9769 3183 9774
TIME...MOT...LOC 2049Z 242DEG 17KT 3179 9763

SCHULTZ
Special weather statement, May 27, 3:49 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE MAY 27 2008

TXZ144-272115-
BOSQUE TX-
349 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BOSQUE COUNTY

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 19
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON.

HALF INCH HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY
WITH THIS STORM.

LAT...LON 3202 9748 3202 9745 3196 9741 3194 9742
      3193 9742 3189 9737 3188 9738 3186 9735
      3181 9731 3172 9769 3183 9774
TIME...MOT...LOC 2049Z 242DEG 17KT 3179 9763

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:21 AM CDTSpecial Weather StatementFWDMontague24 min
May 27, 8:01 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 27, 8:08 AM CDTSpecial Weather StatementFWDMontague37 min
May 27, 8:45 AM CDTSpecial Weather StatementFWDCooke, Grayson, Montague30 min
May 27, 8:54 AM CDTSevere Thunderstorm WarningFWDCooke66 min
May 27, 9:09 AM CDTFlash Flood WarningFWDCooke2 hr
May 27, 9:14 AM CDTSpecial Weather StatementFWDGrayson31 min
May 27, 9:18 AM CDTSpecial Weather StatementFWDMontague27 min
May 27, 9:30 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 27, 9:41 AM CDTSpecial Weather StatementFWDDenton64 min
May 27, 9:43 AM CDTSpecial Weather StatementFWDFannin, Grayson32 min
May 27, 10:38 AM CDTSpecial Weather StatementFWDDenton37 min
May 27, 10:51 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
May 27, 11:02 AM CDTSpecial Weather StatementFWDHopkins, Hunt, Rains28 min
May 27, 11:08 AM CDTSpecial Weather StatementFWDCollin, Denton, Rockwall, Wise37 min
May 27, 11:24 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 27, 11:26 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt34 min
May 27, 11:28 AM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains2 hr
May 27, 12:07 PM CDTFlash Flood WarningFWDDenton113 min
May 27, 1:03 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant117 min
May 27, 1:10 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Navarro2 hr
May 27, 1:28 PM CDTSpecial Weather StatementFWDTarrant32 min
May 27, 1:37 PM CDTSpecial Weather StatementFWDNavarro23 min
May 27, 1:56 PM CDTAreal Flood AdvisoryFWDDenton2 hr
May 27, 2:04 PM CDTFlash Flood WarningFWDNavarro116 min
May 27, 2:09 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone2 hr
May 27, 2:41 PM CDTSpecial Weather StatementFWDParker34 min
May 27, 2:59 PM CDTSpecial Weather StatementFWDHood31 min
May 27, 3:01 PM CDTSpecial Weather StatementFWDHill29 min
May 27, 3:04 PM CDTSpecial Weather StatementFWDHill26 min
May 27, 3:07 PM CDTAreal Flood AdvisoryFWDHood, Parker113 min
May 27, 3:24 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan2 hr
May 27, 3:31 PM CDTSpecial Weather StatementFWDMcLennan29 min
May 27, 3:34 PM CDTFlash Flood WarningFWDHood78 min
May 27, 3:49 PM CDTSpecial Weather StatementFWDBosque26 min
May 27, 3:54 PM CDTSevere Thunderstorm WarningFWDBosque25 min
May 27, 3:57 PM CDTAreal Flood AdvisoryFWDNavarro2 hr
May 27, 4:17 PM CDTSpecial Weather StatementFWDCoryell28 min
May 27, 4:29 PM CDTSpecial Weather StatementFWDBell, Coryell, Milam31 min
May 27, 6:41 PM CDTRiver Flood WarningFWDDenton14 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.